# SDR FDEA201505031381

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 535 hours, 23,313 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Failed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HANDLE SPINS.  SECURED PARING BRAKE HANDLE IAW MM 32-44-01-4.
